MathSciNet Relay Station
MathSciNet bibliographic data
MR196599 (33 #4786) 52.30
Wijsman, R. A. Convergence of sequences of convex sets, cones and functions. II. Trans. Amer. Math. Soc. 123 1966 32–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement